# SDR N6WA2016080301

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 20,021 hours, 13,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR HARD TO OPEN.  CLEANED DEBRIS FROM BOTTOM OF MAIN PASSENGER DOOR AND PERFORMED OPS CHECK OF DOOR IAW AMM 52-11-00.
